# SDR SWAA2022020108410

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 887; LATERAL FLOOR SUPPORT STRAP H AS CORROSION. / REMOVED AND REPLACED THE AFT PIT STA 887 FLOOR SUPPO RT STRAP IAW B737-700 SRM 51-40-02-0G-0; STEP 7 AND DWG# 146A7500; REV.A.
